×

zbMATH — the first resource for mathematics

On the magnitudes of deviations of entire functions of infinite order from rational functions. (English. Russian original) Zbl 1177.30033
Math. Notes 85, No. 1, 20-33 (2009); translation from Mat. Zametki 85, No. 1, 22-35 (2009).
Summary: The magnitudes of deviations \(b(a,f)\) of entire functions of infinite order from rational functions are studied.

MSC:
30D35 Value distribution of meromorphic functions of one complex variable, Nevanlinna theory
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] R. Nevanlinna, Eindeutige analytische Funktionen (Springer-Verlag, Berlin, 1936; OGIZ, Moscow, 1941).
[2] G. Frank and G. Weissenborn, ”Rational deficient functions of meromorphic functions,” Bull. London Math. Soc. 18(1), 29–33 (1986). · Zbl 0586.30025 · doi:10.1112/blms/18.1.29
[3] N. Steinmetz, ”Eine Verallgemeinerung des zweiten Nevanlinnaschen Hauptsatzes,” J. Reine Angew. Math. 368, 134–141 (1986). · Zbl 0598.30045
[4] V. P. Petrenko, Growth of Meromorphic Functions (Vishcha Shkola, Kharkov, 1978) [in Russian].
[5] R. E. A. C. Paley, ”A note on integral functions,” Proc. Cambridge Philos. Soc. 28, 262–265 (1932). · JFM 58.1084.04 · doi:10.1017/S0305004100010100
[6] N. V. Govorov, ”The Paley conjecture,” Funktsional. Anal. i Prilozhen. 3(2), 41–45 (1969). · doi:10.1007/BF01674016
[7] V. P. Petrenko, ”Growth of meromorphic functions of finite lower order” Izv. Akad. Nauk SSSR Ser. Mat. 2, 414–454 (1969).
[8] A. A. Gol’dberg and I. V. Ostrovskii, The Distribution of Values of Meromorphic Functions (Nauka, Moscow, 1970) [in Russian].
[9] I. I. Marchenko and A. I. Shcherba, ”On the magnitudes of deviations of meromorphic functions,” Mat. Sb. 181(1), 3–24 (1990) [Math. USSR-Sb. 69 (1), 1–24 (1991)]. · Zbl 0697.30033
[10] E. Ciechanowicz and I. I. Marchenko, ”On deviations from rational functions of entire functions of finite lower order,” Ann. Polon. Math. 91(2–3), 161–177 (2007). · Zbl 1201.30031 · doi:10.4064/ap91-2-6
[11] W. Bergweiler and H. Bock, ”On the growth of meromorphic functions of infinite order,” J. Anal. Math. 64, 327–336 (1994). · Zbl 0828.30013 · doi:10.1007/BF03008414
[12] W. K. Hayman, Meromorphic Functions (Clarendon Press, Oxford, 1964; Mir, Moscow, 1966) [in Russian].
[13] A. Eremenko, ”An analogue of the defect relation for the uniform metric,” Complex Variables Theory Appl. 34(1–2), 83–97 (1997). · Zbl 0905.30025 · doi:10.1080/17476939708815039
[14] I. I. Marchenko, ”Growth of entire and meromorphic functions,” Mat. Sb. 189(6), 59–84 (1998) [Russian Acad. Sci. Sb. Math. 189 (6), 875–899 (1998)]. · Zbl 0942.30019 · doi:10.4213/sm324
[15] A. Weitsman, ”A theorem on Nevanlinna deficiencies,” Acta math. 128(1–2), 41–52 (1972). · Zbl 0229.30028 · doi:10.1007/BF02392158
[16] W. K. Hayman, Multivalent Functions (Cambridge University Press, Cambridge, 1958; Inostr. Lit., Moscow, 1960). · Zbl 0082.06102
[17] A. Baernstein, ”Integral means, univalent functions, and circular symmetrization,” Acta Math. 133(1), 139–169 (1974). · Zbl 0315.30021 · doi:10.1007/BF02392144
[18] I. I. Marchenko, ”On an analogue of the second fundamental theorem for the uniform metric,” Mat. Fiz. Anal. Geom. 5(3–4), 212–227 (1998). · Zbl 0957.30021
[19] M. Essen and D. F. Shea, ”Applications of Denjoy integral inequalities and differential inequalities to growth problems for subharmonic and meromorphic functions,” Proc. Roy. Irish Acad. Sec. A 82(2), 201–216 (1982). · Zbl 0497.30024
[20] R. Gariepy and J. L. Lewis, ”Space analogues of some theorems for subharmonic and meromorphic functions,” Ark. Mat. 13(1–2), 91–105 (1975). · Zbl 0311.31004 · doi:10.1007/BF02386199
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.